IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal Polynomial Complexity Deadlock Avoidance Policies for Manufacturing Systems with Flexible Routings

2006 IEEE International Conference on Automation Science and Engineering

Author(s): Keyi Xing ; Feng Tian ; Hongbin Xu ; Baosheng Hu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2006
Conference Location: Shanghai, China
Conference Date: 8 October 2006
Page(s): 448 - 453
ISBN (CD): 1-4244-0311-1
ISBN (Paper): 1-4244-0310-3
DOI: 10.1109/COASE.2006.326923
Regular:

This paper addresses the deadlock avoidance problems in automated manufacturing systems with flexible routings. A deadlock in the systems is characterized as a saturated perfect... View More

Advertisement